On microlocal b-function
Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 2, pp. 163-184.
@article{BSMF_1994__122_2_163_0,
     author = {Saito, Morihiko},
     title = {On microlocal $b$-function},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {163--184},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {122},
     number = {2},
     year = {1994},
     doi = {10.24033/bsmf.2227},
     zbl = {0810.32004},
     mrnumber = {95c:32040},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2227/}
}
TY  - JOUR
AU  - Saito, Morihiko
TI  - On microlocal $b$-function
JO  - Bulletin de la Société Mathématique de France
PY  - 1994
DA  - 1994///
SP  - 163
EP  - 184
VL  - 122
IS  - 2
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2227/
UR  - https://zbmath.org/?q=an%3A0810.32004
UR  - https://www.ams.org/mathscinet-getitem?mr=95c:32040
UR  - https://doi.org/10.24033/bsmf.2227
DO  - 10.24033/bsmf.2227
LA  - en
ID  - BSMF_1994__122_2_163_0
ER  - 
%0 Journal Article
%A Saito, Morihiko
%T On microlocal $b$-function
%J Bulletin de la Société Mathématique de France
%D 1994
%P 163-184
%V 122
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2227
%R 10.24033/bsmf.2227
%G en
%F BSMF_1994__122_2_163_0
Saito, Morihiko. On microlocal $b$-function. Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 2, pp. 163-184. doi : 10.24033/bsmf.2227. http://archive.numdam.org/articles/10.24033/bsmf.2227/

[1] Brieskorn (E.). - Die Monodromie der isolierten Singularitäten von Hyperflächen, Manuscripta Math., t. 2, 1970, p. 103-161. | MR | Zbl

[2] Deligne (P.). - Le formalisme des cycles évanescents, in SGA7 XIII and XIV, Lect. Notes in Math., vol. 340, Springer, Berlin, 1973, p. 82-115 and 116-164. | MR | Zbl

[3] Ehlers (F.) and Lo (K.-C.). - Minimal characteristic exponent of the Gauss-Manin connection of isolated singular point and Newton polyhedron, Math. Ann., t. 259, 1982, p. 431-441. | MR | Zbl

[4] Kashiwara (M.). - B-function and holonomic systems, Inv. Math., t. 38, 1976, p. 33-53. | MR | Zbl

[5] Kashiwara (M.). - Vanishing cycle sheaves and holonomic systems of differential equations, Lecture Notes in Math., t. 1016, 1983, p. 136-142. | MR | Zbl

[6] Kashiwara (M.) and Kawai (T.). - Second microlocalization and asymptotic expansions, Lecture Notes in Phys., t. 126, 1980, p. 21-76. | MR | Zbl

[7] Kouchinirenko (A.). - Polyèdres de Newton et nombres de Milnor, Invent. Math., t. 32, 1976, p. 1-31. | MR | Zbl

[8] Malgrange (B.). - Le polynôme de Bernstein d'une singularité isolée, Lecture Notes in Math., t. 459, 1975, p. 98-119. | MR | Zbl

[9] Malgrange (B.). - Polynôme de Bernstein-Sato et cohomologie évanescente, Astérisque, t. 101-102, 1983, p. 243-267. | MR | Zbl

[10] Malgrange (B.). - Intégrales asymptotiques et monodromie, Ann. Sci. École Norm. Sup. Paris (4), t. 7, 1974, p. 405-430. | EuDML | Numdam | MR | Zbl

[11] Pham (F.). - Singularités des systèmes différentiels de Gauss-Manin. - Progr. in Math., vol. 2, Birkhäuser, Boston, 1979. | MR | Zbl

[12] Saito (M.). - Modules de Hodge polarisables, Publ. RIMS, Kyoto Univ., t. 24, 1988, p. 849-995. | MR | Zbl

[13] Saito (M.). - On b-function, spectrum and rational singularity, to appear in Math. Ann. | EuDML | MR | Zbl

[14] Saito (M.). - On the structure of Brieskorn lattice, Ann. Inst. Fourier, t. 39, 1989, p. 27-72. | EuDML | Numdam | MR | Zbl

[15] Saito (M.). - Duality for vanishing cycle functors, Publ. RIMS, Kyoto Univ., t. 25, 1989, p. 889-921. | MR | Zbl

[16] Saito (M.). - Exponents and Newton polyhedra of isolated hypersurface singularities, Math. Ann., t. 281, 1988, p. 411-417. | EuDML | MR | Zbl

[17] Sato (M.), Kawai (T.) and Kashiwara (M.). - Microfunctions and pseudodifferential equations, Lecture Notes in Math., t. 287, 1973, p. 264-529. | MR | Zbl

[18] Steenbrink (J.). - Mixed Hodge structure on the vanishing cohomology, in Real and Complex Singularities (Proc. Nordic Summer School, Oslo, 1976) Alphen a/d Rijn : Sijthoff & Noordhoff, 1977, p. 525-563. | MR | Zbl

[19] Varchenko (A.). - The asymptotics of holomorphic forms determine a mixed Hodge structure, Soviet Math. Dokl., t. 22, 1980, p. 772-775. | MR | Zbl

[20] Varchenko (A.). - Asymptotic Hodge structure in the vanishing cohomology, Math. USSR Izvestija, t. 18, 1982, p. 465-512. | Zbl

[21] Yano (T.). - On the theory of b-functions, Publ. RIMS, Kyoto Univ., t. 14, 1978, p. 111-202. | MR | Zbl

Cited by Sources: